# SDR SWIA201231899

- Difficulty date: October 2, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 25,165 hours, 21,136 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

WITH TAT PROBE HEAT CAUTION DISPLAYED, STAB TRIM AND MACH TRIM CAUTIONS APPEARED, FOLLOWED BY AUTO PILOT PITCH TRIM.  RAN QRH WHEN DISENGAGING AUTO PILOT, AIRPLANE ABRUPTLY PITCHED UP.  (FLT 5322)  REPLACED HSTA AND MCU IAW AMM.  PN OFF 8396-4  S/N OFF 1769, P/N OFF 7062-4  S/N OFF 1485.
